On the structure of uranates
Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 377-380
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_2_a31,
author = {E. A. Ippolitova and L. M. Kovba},
title = {On the structure of uranates},
journal = {Doklady Akademii Nauk},
pages = {377--380},
year = {1961},
volume = {138},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a31/}
}
E. A. Ippolitova; L. M. Kovba. On the structure of uranates. Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 377-380. http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a31/